Chicago June 27th-July 1st TEMSCON 2018 🗓

from to
conference

AGENDA

                      Friday,  June 29 2018
7:30 – 16:00       Registration (Closed at Lunch)
8:15 – 8:30 Welcome  – Grand Ballroom – 2nd Floor
8:30 – 9:15 KEYNOTE(45minutes) – Topic1: Helen Sun
9:15 – 9:30 Coffee Break & Exhibits (15min)
Track 1: Heritage Ballroom – 2nd Floor
Entrepreneurship/Intrapreneurship
Track 2: Northshore Room – 2nd Floor
Innovation
Track 3: Rogers Room – 9th Floor Disruptive technologies
09:30 -10:15  Snehal Desai, Chief Innovation Officer, Evoqua Looking beyond traditional domains to leverage technology broadly across enterpriseVivek Varma, PhD, PMP
Technology – Cloud Engineering,
Deloitte
Applying insights from the pharma innovation model to physical sciences commercializationSamir Mayekar, Co-founder & CEO, SiNode Systems
10:15-11:00 Jeremy Leval, Director of Product Parknav The role of IP protection in a startup          Dan Brown, CEO of Loggerhead Tools Why Quantum Computing’s Time Has Come?                                                                  Whurley, Founder and CEO, Strangeworks
11:00 – 11:45 Servant Leadership To ReachMy American Dream

Maria Rios, CEO of Nation Waste Inc.

Social Networks For Entrepreneurs and The Role of Mentors                                              Naren Patil, CEO of StartupWind Shahid Ahmed
11:45 – 12:30 KEYNOTE (45 minutes)  Grand Ballroom – 2nd Floor “Innovation DNA” : Christine Schyvinck, CEO of SHURE
12:30 – 13:15 LUNCH (45 minutes) Grand Ballroom – 2nd Floor
13:15 – 14:00 KEYNOTE (45 minutes) Grand Ballroom – 2 Floor Topic tbd :  Chris Gladwin, Ocient
14:00 – 14:15 Coffee Break & Exhibits (15min)
Track 1: Heritage Ballroom – 2nd Floor
Entrepreneurship/Intrapreneurship
Track 2: Northshore Room – 2nd Floor
Innovation
Track 3: Rogers Room – 9th Floor
Disruptive Technologies
14:15 – 15:00 Maven and Connected/Autonomous VehiclesCTO, Urban Active and Maven, General Motors Company Maja Vukovic, Ph.D., Manager, Cognitive Service Management, IBM T.J. Watson Research Center “Biotech Disruptive Technologies”Mohan Rao
15:00 – 15:45 Don McNeeley CEO of Chicago Tube and Iron Simon Hunt, BMW Director of Product Mgmt Success stories transferring science technologies into productJimCorboy, CMO, The Incubator ~ Science Innovation Labs
15:45 – 16:00 Coffee Break & Exhibits
16:00 – 17:30 KEYNOTE PANEL (90 minutes) Grand Ballroom – 2ndFloor “Disruption in Established Industries”:Tony Toulouse Vp of Boeing, Scott McCormick/President Connected Vehicle Trade Association, Danielle DuMerer, CIO of City of Chicago
17:30 – 17:45 Closing Remarks
17:45 – 19:00 Mixer/Reception

WORKSHOPS

Who When What
Shahid Ahmed formerly of PWC and Accenture June 27-all day iIOT applications of technology. Shahid Ahmed, former principal from Accenture and PWC, expert in industrial internet of things. Delivered over two year’s worth of workshops for industrial clients all across the world. Hands on use of development kits will be integrated into the workshop so students will learn how to build their own iIOT solutions
James Northern of IBM June 28afternoon IBM analytics using Bluemix. Bluemix is a powerful set of tools that includes Watson. Valinda Kennedy from IBM will bring in a series of experts from IBM to demonstrate the utility and applications of IBM Bluemix in the morning and IBM Blueworks in the afternoon. She will show how Bluemix and Blueworks can be applied to a variety of business and organizational problems.
Randy Hlavac of Medill school of journalism June 27 All day Marketing analytics tools for working professionals. Professor Randy Hlavac from Medill is an expert in this area and has delivered this topic in one of the most popular Coursera courses ever delivered as measured by dollars of income. This workshop will deal with a variety of tools and techniques for doing in depth quantitative market analysis using readily available databases to help insure the success of your product, business or startup.
Jay Goldstein of Northwestern Farley center June 30 Morning Workshop on agile transformation for organizations
Phil Krone of productive strategies June 30 Afternoon Communication skills workshop: Phil Krone of Productive strategies is proposing a one day workshop on communications for engineers. Phil can supply us with more details as needed.
Oliver Yu June 30 Morning Innovation for the 21st century
Dr. Pieter Frijns. June 30Morning Workshop on Project Management – From a Control to a Learning Perspective
For more details contact:
 
Mark W Werwath (m-werwath@northwestern.edu)
Conference fee structure (in U.S. dollars) 2018 Registration *Dates IEEE Member IEEE Non-Member IEEE Student Member IEEE Student Non-Member IEEE Life Member
Conference early bird registration begins 2/1 $599.00 $699.00 $299.00 $399.00 $299.00
Industry Forum only early bird registration begins $99.00 $149.00 $49.00 $74.00 $49.00
Conference regular registration begins 5/1 $699.00 $799.00 $399.00 $499.00 $399.00
Industry Forum only regular registration begins $149.00 $199.00 $79.00 $99.00 $79.00
Late Registration begins 6/10Late registration ends – 6/25 $799.00 $899.00 $499.00 $599.00 $499.00
Workshops (full priced per day) $99.00 $9149.00 $949.00 $49.00 $99.00
Workshops (half-day) $99.00 $49.00 $49.00 $49.00 $49.00
Other Activities:
Tours (priced per tour) 5/1 till full $89.00 $89.00 $89.00 $89.00
NU MEM dinner with speaker (Saturday 6/30/2018) 5/1-6/25 $89.00 $89.00 $89.00 $89.00 $89.00

USA Central Time is used by the registration system. Deadlines end before midnight.

For more details contact:

Bakul Banerjee (bakulb@gmail.com)